# SDR HEEA065179

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Malfunctioned
- Location: Osillator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER'S I.D. LIGHT STAYS ON.
